Anyone experienced side effects from ... - Fertility Network UK

Fertility Network UK

31,728 members42,307 posts

Anyone experienced side effects from fyremadel injections??

Fareena1904
Fareena1904

Hi All

Am new to forums, never posted on a forum previously.

Started my menopur injections on Monday night & day 6 (Saturday) started morning injection Fyremadel.. however in 1 day have put on 4 pounds of weight & belly looks so bloated. Dreading the next few days.

What other side efeects as anybody experienced?

Kar

4 Replies
DianeArnold
DianeArnoldAdministrator

Hi Fareena. Sorry to hear this. Make sure you drink plenty of water, and if it continues, mention it to your clinic, just in case you are over stimulating. Hope your tummy soon settles. Also make sure you don’t get constipated. Good luck! Diane

As Diane said plenty of water and coconut water might help. I haven’t used same as yours but I’m on fostimon had severe headache after drinking 2l water a day. Gone away and bleeded 2 Days a bit, after resting, disappeared.hope this helps u

Fareena1904
Fareena1904 in reply to Daddu1

Theanks Daddu1,,got coconut water forgot the hydrating benefits.

Are you on the stimming stage currently?

Glad your headache dissappeared x

I have taken Menopur but not the other injection you’re on. I did experience some bloating but not as immediately or dramatically as you have described. Keep in contact with your clinic as Diane has suggested. Good luck and take care xx

You may also like...